| Model Number |
EN88162400 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Perforation (2001)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to available information, this device required revision due to a missed proximal perforation on the right side.It was noted the cylinders were not changed to add the rear tip extenders during the revision and a rear tip extender sling was used at the base of the cylinder.Only the assembly kit was used in the revision.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.